# SDR 20001012SH008

- Difficulty date: October 12, 2000
- Submitted: October 12, 2000
- Operation: General aviation
- Aircraft: N4339V
- Make and model: Cessna 190
- Aircraft serial: 7245
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Part number: 03227091
- Condition: Cracked
- Location: Lt & Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH INBOARD AILERON HINGE BRACKETS CRACKED COMPLETELY THROUGH THE BEARING BOSS.  THESE BRACKETS WERE MADE FROM MAGNESIUM AND SUFFER CORROSION PROBLEMS.  APPROXIMATELY 40 POUNDS OF PRESSURE SEPARATED THE AILERON FROM ITS HINGE/ATTACH ON THE INBOARD END.  (X)
